Duality results and inequalities with respect to Hardy spaces containing function sequences

Research output: Contribution to journalArticle

Abstract

With the help of two-parameter martingales and strong martingales Hardy spaces consisting of adapted function sequences are considered. The Hardy spaces generated by the square and by the conditional square functions and their dual spaces are investigated. An inequality due to Stein and Lepingle is extended to two parameters.

Original languageEnglish
Pages (from-to)301-316
Number of pages16
JournalJournal of Theoretical Probability
Volume9
Issue number2
DOIs
Publication statusPublished - Apr 1996

    Fingerprint

Keywords

  • Hardy spaces
  • Strong martingales

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this